# SDR DALA2025110708119

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3163 DENTS ON SLAT 1 EXTERNAL SKIN ON RH WING. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS LOC ON SLAT 1 NOSE PART OF TOP SKIN, TRACK RIB6 PLUS 2.895 INCH RH WING AS PER A319 SRM 57-40- 00-300-10. (1291855).
